# SDR AALA202109284213

- Difficulty date: September 26, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N422AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10159
- Aircraft time: 2,699 hours, 740 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UNWANTED FUEL TRANSFER FROM RIGHT WING TO LEFT WING WITH CROSS FEED VALVE INDICATING CLOSED. ONCE CENTER TANK DRY HAD 400 LBS/HR INCREASE BURN FROM RIGHT TANK. INCREASED TO 600 LBS/HR. APPROX. 3000 LB IMBALANCE LAST THREE HOURS OF FLIGHT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
